# SDR CA040428006

- Difficulty date: April 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,356 hours
- Engine: Pwa PT6A28
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF A PILOT REPORTED SNAG, THE CONTROL COLUMN IS BANKED SLIGHTLY TO THE LEFT IN ORDER FOR THE AIRCRAFT TO FLIGHT STRAIGHT AND LEVEL, CHECKED THE AILERON RIGGING AND FOUND THAT IF THE PROCEDURES FROM THE MM ARE FOLLOWED THE AIRCRAFT WILL BE INCORRECTLY RIGGED AND THE RESULTS WOULD BE THE SAME AS THE REPORTED SNAG.  THE PROBLEM IS THAT RAYTHEON HAS ISSUED A MANDATORY SERVICE BULLETIN (SB 27-3459) DELETING WITH THE GUST LOCK INSPECTION/REPLACEMENT.  IN THIS SB WE ARE REQUIRED TO COMPLY WITH SERVICE INSTRUCTION NO 0887-155. THIS SI REQUIRES THE REPOSITION THE LOCK PIN HOLE IN THE FLIGHT CONTROL COLUMN RESULTING WITH THE COLUMN BANKED 15 DEGREES WHEN THE PIN IS INSTALLED.
